# SDR SWAA090057

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 13,493 hours, 7,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 41A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGNECY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
